# SDR 20000721SH022

- Difficulty date: June 26, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N26LB
- Make and model: Amd FALCON900
- Aircraft serial: 51
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE SKIN AT APU EXHAUST BETWEEN FRAMES 33 AND 34 CORRODED.  DAMAGED AREA WAS REMOVED AND SKIN REPLACEMENT REPAIR DONE.  (X)
